Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on Hardy-type inequalities


Author: Peng Gao
Journal: Proc. Amer. Math. Soc. 133 (2005), 1977-1984
MSC (2000): Primary 26D15, 26D20
Published electronically: February 24, 2005
MathSciNet review: 2137863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use a theorem of Cartlidge and the technique of Redheffer's ``recurrent inequalities" to give some results on inequalities related to Hardy's inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 26D15, 26D20

Retrieve articles in all journals with MSC (2000): 26D15, 26D20


Additional Information

Peng Gao
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Email: penggao@umich.edu

DOI: https://doi.org/10.1090/S0002-9939-05-07964-5
Keywords: Hardy's inequality, Carleman's inequality, recurrent inequality
Received by editor(s): June 20, 2003
Published electronically: February 24, 2005
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.